RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 190, Number 1, Pages 57–60 (Mi dan35127)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A normally solvable equation of smooth transition

Yu. I. Cherskii

I. I. Mechnikov Odessa State University

Full text: PDF file (457 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948.32:517.544
Presented: A. Yu. Ishlinskii
Received: 19.05.1969

Citation: Yu. I. Cherskii, “A normally solvable equation of smooth transition”, Dokl. Akad. Nauk SSSR, 190:1 (1970), 57–60

Citation in format AMSBIB
\Bibitem{Che70}
\by Yu.~I.~Cherskii
\paper A normally solvable equation of smooth transition
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 190
\issue 1
\pages 57--60
\mathnet{http://mi.mathnet.ru/dan35127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0257672}
\zmath{https://zbmath.org/?q=an:0206.41301}


Linking options:
  • http://mi.mathnet.ru/eng/dan35127
  • http://mi.mathnet.ru/eng/dan/v190/i1/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kamalian, A. B. Nersesyan, “Smooth transition type integral operators”, Funct. Anal. Appl., 23:2 (1989), 110–116  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:11
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019